# SDR DALA2021031501423

- Difficulty date: March 9, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 61,066 hours, 20,002 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Wing
- Condition: Misrepaired
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING REVIEW FOUND SEALER ON LEFT AND RIGHT WING OSS 345.85 WITH SEALER ON LOWER SIDE OF RIB. STEP 4B CALLS OUT TO NOT TO PUT SEALER ON LOWER SIDES OF RIBS. C/W ERA 590287-14 (LP 1750546)
